COVID-19 vaccination or negative COVID-19 test required for entry at Deeper Weekend. Read More.

This is Thriveal’s 10th Anniversary of Deeper Weekend. Here is what we’ll be tackling…

October 13, 2021 UDATE: We are sold out for 2021!

This year, we will apply our learning from Deeper Weekend’s 2019 conference on the Thriveal Prototype Components Growth Model to the leadership principles and practices necessary to implement these strategic growth concepts in firms. This is Part 2 of the Thriveal Prototype Components teaching, so to speak. You will be challenged to look at your leadership in an accounting firm in all new ways. You will be challenged to grow as a leader in ways you never have before. These are the concepts you’ve been missing in your growth!

October 20, 2021

6:00pm
Intuit Welcome Reception and Thriveal’s 10th Anniversary celebration!

Location: Fluor Field Stadium, Champion’s Club Additional guest ticket required $50

October 21, 2021

7:00am
Doors Open, COVID Checkin, Full Breakfast sponsored by Knowify.com

Location: Huguenot Mill

8:00am
Welcome Back!
9:00am
Sponsor: Bill.com
9:15am
Session 1: The Leader’s Journey
10:15am
Session 1 Work and Exercise (1 hour, 45 minutes)

Groups of 1

12:00pm
Lunch
1:00pm
Sponsor: Fathom
1:15pm
Session 2: Leading Human Organizations
2:15pm
Sponsors: Karbon & GoProposal
2:45pm
Session 2 Work and Exercise (30 min)

Groups of 4

3:15pm
Sponsors: OnPay & Accountingfly and Break
4:00pm
Session 3: Capacity Exchange
5:30pm
Wrap up!
6:00pm
Deeper Learning Day Dinner - Table Groups

Location: Revel Event Center Conference attendees only Groups work through the Capacity Exchange Bridge together

October 22, 2021

6:45am
Light Breakfast

For those attending the Bill.com certification course.

7:00am
Bill.com Certification

Location: Huguenot Mill (Register here for the Bill.com certification course)

7:30am
Doors Open, COVID Checkin, Full Breakfast sponsored by Knowify.com
8:30am
Welcome
8:45am
Sponsor: The Profitable Firm
9:00am
Session 4: Competitive Capacity Management
10:00am
Session 4 Work and Exercise (30 min)

Groups of 2

10:30am
Sponsor: Dext & Break
11:00am
Session 5: Capacity Management in Your Own Firm (30 min) & Explanation of Work for when you come back (30 min)
12:00pm
Lunch
1:00pm
Session 5: Work and Exercise (1 hour, 30 minutes)

Groups of 1

2:30pm
Session 6: Your Profit/(Loss) is a Presenting Issue
3:30pm
Sponsor: Canopy & Break
4:00pm
Question and Answer Session

With Jason & Julie

5:00pm
Wrap up!
6:00pm
Deeper Weekend Karbon Wrap Party

Location: Ink N Ivy Conference attendees only (Register for the Karbon Wrap Party here!)

Christine Walsh

“Deeper Weekend is beyond just networking with like minded people, it is an incredible and eye-opening experience of the strength we have together to gain insightful knowledge about driving our business strategy in a way that brings success that is defined by quality of life and happiness knowing we are on the right path.”

  • Intuit
  • GoProposal
  • The Profitable Firm
  • Fathom
  • bill.com
  • Knowify
  • Dext
  • OnPay
  • Canopy
  • Accountingfly
  • Karbon
  • Facta